# SDR ASAA2014021906921

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 65,009 hours, 35,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 65859861
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  ACCOMPLISHED GVI, NO DEFECTS NOTED; LUBRICATED HINGE ARMS.  OPS CHECK GOOD-LIGHT OP'S NORMAL.
